Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 108, Number 3

All articles in this issue are freely accessible.

Asymptotic depth and connectedness in projective schemes
M. Brodmann.
Proc. Amer. Math. Soc. 108 (1990), 573-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031674
Continuous rings with ACC on essentials are Artinian
S. K. Jain, S. R. López-Permouth and S. Tariq Rizvi.
Proc. Amer. Math. Soc. 108 (1990), 583-586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 993754
Bounds for the order of supersoluble automorphism groups of Riemann surfaces
Reza Zomorrodian.
Proc. Amer. Math. Soc. 108 (1990), 587-600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 994795
Syzygy pairs in a monomial algebra
Kiyoshi Igusa and Dan Zacharia.
Proc. Amer. Math. Soc. 108 (1990), 601-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031675
Topological reflections revisited
V. Trnková, J. Adámek and J. Rosický.
Proc. Amer. Math. Soc. 108 (1990), 605-612
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 987614
A note on the number of primes in short intervals
D. A. Goldston and S. M. Gonek.
Proc. Amer. Math. Soc. 108 (1990), 613-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1002158
A note on the quaternion group as Galois group
Roger Ware.
Proc. Amer. Math. Soc. 108 (1990), 621-625
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998741
The symmetry of the Weierstrass generalized semigroups and affine embeddings
Félix Delgado.
Proc. Amer. Math. Soc. 108 (1990), 627-631
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 990420
A remark on finitely presented infinite-dimensional algebras
Gilbert Baumslag and Peter B. Shalen.
Proc. Amer. Math. Soc. 108 (1990), 633-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991690
Defining Bernoulli polynomials in $Z/pZ$ (a generic regularity condition)
Andrew Granville and H. S. Shank.
Proc. Amer. Math. Soc. 108 (1990), 637-640
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998735
On the surjectivity criterion for Buchsbaum modules
Shiro Goto.
Proc. Amer. Math. Soc. 108 (1990), 641-646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998734
On compositions of derivations of prime rings
Chen-Lian Chuang.
Proc. Amer. Math. Soc. 108 (1990), 647-652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998732
The semisimplicity problem for $p$-adic group algebras
Kathryn E. Hare and Maziar Shirvani.
Proc. Amer. Math. Soc. 108 (1990), 653-664
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998736
Relative Lie algebra cohomology revisited
Mark Muzere.
Proc. Amer. Math. Soc. 108 (1990), 665-671
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1000161
The ring of integer-valued polynomials of a Dedekind domain
Robert Gilmer, William Heinzer, David Lantz and William Smith.
Proc. Amer. Math. Soc. 108 (1990), 673-681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1009989
A characterization of the Mackey topology $𝜏(L^{∞}, L^{1})$
Marian Nowak.
Proc. Amer. Math. Soc. 108 (1990), 683-689
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991705
A general chain rule for distributional derivatives
L. Ambrosio and G. Dal Maso.
Proc. Amer. Math. Soc. 108 (1990), 691-702
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 969514
On induced covariant systems
Siegfried Echterhoff.
Proc. Amer. Math. Soc. 108 (1990), 703-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 994776
A generalization of Brøndsted’s results and its applications
Noriko Mizoguchi.
Proc. Amer. Math. Soc. 108 (1990), 707-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991704
Norms of Hankel operators on a bidisc
Takahiko Nakazi.
Proc. Amer. Math. Soc. 108 (1990), 715-719
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1000162
Closure of invertible operators on a Hilbert space
Richard Bouldin.
Proc. Amer. Math. Soc. 108 (1990), 721-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1000147
Fixed point theorems in product spaces
Tadeusz Kuczumow.
Proc. Amer. Math. Soc. 108 (1990), 727-729
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991700
Sequences in the maximal ideal space of $H^{∞}$
Sheldon Axler and Pamela Gorkin.
Proc. Amer. Math. Soc. 108 (1990), 731-740
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 994770
Convergence of difference approximations and nonlinear semigroups
Shigeo Kanda.
Proc. Amer. Math. Soc. 108 (1990), 741-748
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 990425
On nilpotent groups of automorphisms of Klein surfaces
Emilio Bujalance and Grzegorz Gromadzki.
Proc. Amer. Math. Soc. 108 (1990), 749-759
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 993743
A problem in electrical prospection and an $n$-dimensional Borg-Levinson theorem
Sagun Chanillo.
Proc. Amer. Math. Soc. 108 (1990), 761-767
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998731
Locally bounded noncontinuous linear forms on strong duals of nondistinguished Köthe echelon spaces
Françoise Bastin and José Bonet.
Proc. Amer. Math. Soc. 108 (1990), 769-774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1002152
The parameters of a chain sequence
T. S. Chihara.
Proc. Amer. Math. Soc. 108 (1990), 775-780
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1002153
Mean ergodic theorems for nonlinear operators
Rainer Wittmann.
Proc. Amer. Math. Soc. 108 (1990), 781-788
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1004427
On unitary invariant ideals in the algebra of compact operators
József V. Varga.
Proc. Amer. Math. Soc. 108 (1990), 789-794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 975661
The Matheron representation theorem for gray-scale morphological filters
G. Crombez.
Proc. Amer. Math. Soc. 108 (1990), 795-799
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1000325
On clustering in central configurations
Gregory Buck.
Proc. Amer. Math. Soc. 108 (1990), 801-810
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 990414
On totally geodesic spheres in Grassmannians and $O(n)$
Qi Ming Wang.
Proc. Amer. Math. Soc. 108 (1990), 811-815
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 994793
Starshaped unions and nonempty intersections of convex sets in $R^{d}$
Marilyn Breen.
Proc. Amer. Math. Soc. 108 (1990), 817-820
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 990413
A Trüdinger inequality on surfaces with conical singularities
Wen Xiong Chen.
Proc. Amer. Math. Soc. 108 (1990), 821-832
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 990415
Sequences of reals to sequences of zeros and ones
Steven Kalikow.
Proc. Amer. Math. Soc. 108 (1990), 833-837
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 990428
A finite-energy bound on the approach of a diffusion to the zeros of its density
Timothy C. Wallstrom.
Proc. Amer. Math. Soc. 108 (1990), 839-843
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1004425
$10_{101}$ has no period $7$: a criterion for periodic links
Paweł Traczyk.
Proc. Amer. Math. Soc. 108 (1990), 845-846
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031676
Fixed points of unitary $Z/p^{s}$-manifolds
Stefan Waner and Yihren Wu.
Proc. Amer. Math. Soc. 108 (1990), 847-853
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1031677
Analogues of Treybig’s product theorem
H. Murat Tuncali.
Proc. Amer. Math. Soc. 108 (1990), 855-858
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 931738